# SDR SWAA2022042593165

- Difficulty date: April 11, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Ring
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MWW SUPPORT RING CLIP IS CRACKED BS 727; LBL 20.5; W/L 148. P/N 149A7678-7 / [01] REMOVED CLIP AT L/H MWW SUPPORT BS 727; LBL 20.5; W/L 148. IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW CLIP P/N 149A7678U9 PO# 864333 IAW SRM 51-40-05-0G-0 AND DWG 149A7610 REV.-;[03] VERIFIED CORRECTIVE ACTION 2;[04] REQ. OK TO INSTALL CLIP;[05] OK TO INSTALL CLIP PN 149A7678-7;[06] INSTALLED NEW CLIP AT BS 727 LBL 20.5 W/L 148 IAW SRM 51-40-02-0G-0 AND DWG 149A7610 REV.-;[07] VERIFIED CORRECTIVE ACTION 6.;[08] VERIFIED WORKSCOPE IS COMPLETE.
